02-23-2005, 10:21 AM #1
First cycle (TEST CYP, 400mg & D/BOL 20g), third week, good gains, and donít experience none of the mentioned sides however I feel a bit depressed. Any one else experienced the same? Fukn weird.
02-23-2005, 10:23 AM #2Member
- Join Date
- Feb 2005
02-23-2005, 10:29 AM #3
Nope. Only Nolva, Milk Tistle, and some fish oils.
02-23-2005, 10:37 AM #4
Yes I have been having some depression on my cycle as well. You have to realize that steroids and anti E's are completely altering hormone balances. Once you start feeling depressed just stop and think "Is there a real reason to be depressed, or are these hormones im injecting making me cope with emotions like a 14 year old girl." thinking that makes a big difference.
02-23-2005, 11:02 AM #5
Thank you for that good advise. Feeling better already. No joke. Thought my desire for the nasty mambo would increase but sh*t no, dont feel like it bro.
02-23-2005, 11:12 AM #6
Other sides like acne are not likely to appear until week 6 or 7 (some people not a all).
As for depression Wil is right. Good luck Bro.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)